# SDR 96ZZZX4083

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8309A
- Make and model: Piper PA-32-301
- Aircraft serial: 328106026
- System (JASC): 2721 · Rudder Tab Control System
- Part: Arm Assy
- Part number: 63457003
- Condition: Broken
- Location: Rudder Trim
- Part time: 2,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ARM FOR RUDDER TRIM BROKE AWAY FROM ARM ASSY.
